| Model Number |
68-650 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/04/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Physician reported right-side deflation.Patient additionally reported causing significant discomfort and gradually increasing pain.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: deflation.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation : observed one opening on the radius side assessed as surgical damage.Additional observations: crease flat observed on the device.White particles observed inside the device.No further actions are required as the device was implanted.
Event or Problem Description
Physician reported right-side deflation.Patient additionally reported causing significant discomfort and gradually increasing pain.The device has been explanted and replaced.